# SDR CA081122007

- Difficulty date: November 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION OF THE HSTA IN ACCORDANCE WITH THE MAINTENANCE PROGRAM, PSA MAINTENANCE REPORTED LOOSE FASTENERS (ITEM 35, 36, 24, 25) THAT SECURE THE HSTA UPPER ATTACHMENT FITTING (ITEM 33) TO THE HSTAB (SEE ATTACHED ILLUSTRATION)  UPON FURTHER INVESTIGATION, IT WAS NOTED THAT THE HOLES THROUGH WHICH THE BOLTS PASS WERE SLIGHTLY DAMAGED AND NEEDED TO BE REWORKED.  DETAILS OF THE DAMAGE TO THE FITTING WAS PROVIDED TO BOMBARDIER CRC ALONG WITH A REQUEST TO REWORK THE FITTING (DUE TO NO REPLACEMENT PARTS AVAILABLE).   THE FITTING WAS REWORKED IN ACCORDANCE WITH REO 670-55-11-132 WITH A 1000 FH LIMIT AND REPEAT INSPECTION EVERY 150 FH.  PSA WILL SCHEDULE THIS AIRCRAFT IN FOR A REPLACEMENT OF THE UPPER ATTACHMENT FITTING ONCE THE REPLACEMENT PART BECOMES AVAILABLE. (TC NR 20081122007)
